# SDR COMA9760017

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 031CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE MESSAGE.  REPLACED NOSE WHEEL TILLER, OPERATIONAL CHECK GOOD.
